Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Transgendered, on Estradiol Valerate, susten, have intense pain on the injection site till the knee. Cause of concern?

I am transgendered and taking Estradiol Valerate 10mg/1ml every five days. Also Susten 100 mg 50 mg/ml IM once per month. I inject into my upper outer thigh area. I injected the progesterone into my thigh yesterday and now have a great deal of pain from the injection site down the back of my thigh to my knee . Should I be concerned or will this pass? The Susten has always hurt for a day or two at the injection site but not this bad.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  785
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

I am sorry that you are suffering this pain. The hormonal injections are usually very painful. You can apply ice packs locally to the affected area thrice a day for the next 2 days. Take simple analgesics like Tylenol for relief of pain.

It will pass away in a day or two. Give yourself adequate rest.

Get well soon.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor